View More View Less
  • 1 Qufu Normal University Shandong, Qufu 273165, China
  • | 2 Yili Normal University Xinjiang, Yining 835000, China
  • | 3 Qufu Normal University Shandong, Qufu 273165, China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, we introduce comatrix group corings and define the generalized Galois group corings. Then we give the generalized Galois group coring Structure Theorem.

  • [1]

    Kaoutit, L. E. and Torrecillas, J. G., Comatrix corings: Galois corings, descent theory, and structure Theorem for cosemisimple corings, Math. Z., 224 (2003), 887-906.

    • Search Google Scholar
    • Export Citation
  • [2]

    Torrecillas, J. G., Comonads and Galois corings, Appl. Categor. Struct., 14 (2006), 579-598.

  • [3]

    Caenepeel, S., Janssen, K. and Wang, S. H., Group Corings, Appl. Categor. Struct., 16 (2008), 65-96.

  • [4]

    Caenepeel, S., Galois corings from the descent theory point of view, Fields Inst. Comm., 43 (2004), 163-186.

  • [5]

    Caenepeel, S., Veroruysse, J. and Wang, S.H., Morita Theory for corings and cleft entwining structures, J. Algebra, 276 (2004), 210-235.

    • Search Google Scholar
    • Export Citation
  • [6]

    Caenepeel, S., De Groot, E. and Veroruysse, J., Galois theory for comatrix corings: descent theory, Morita theory, Frobenius and separability properties, Trans. Amer. Math. Soc, 359 (2007), 185-226.

    • Search Google Scholar
    • Export Citation
  • [7]

    Abuhlail, J., Morita contexts for corings and equivalence, in "Hopf algebras in noncommutative geometry and physics" (S. Caenepeel and F. Van Oystaeyen, eds.), Lect. Notes Pure Appl. Math. 239, Dekker, New York, 2004.

    • Search Google Scholar
    • Export Citation
  • [8]

    Sweedler, M. E., The predual theorem to the jacobson-bourbaki theorem, Trans. Amer. Math. Soc., 213 (1975), 391-406.

  • [9]

    Brzezinski, T. and Majid, S., Coalgebra bundles, Comm. Math. Phys., 191(2) (1998) 467-492.

  • [10]

    Brzezinski, T., The structure of corings. Induction functors, Maschke-type theorem, and Frobenius and Galois properties, Algebr. Represent. Theory, 5 (2002), 389-410.

    • Search Google Scholar
    • Export Citation
  • [11]

    Brzezinski, T. and Torrecillas, J. G., On comtrix corings and bimodules, KTheory, 29 (2003), 101-115.

  • [12]

    Wisbauer, R., On the category of comodules over corings, in “Mathematics and mathematics education (Bethlehem, 2000)”, World Sci. Publishing, River Edge, NJ, 2002, 325-336.

    • Search Google Scholar
    • Export Citation
  • [13]

    Chen, Q. G. and Wang, D.G., A Class of Coquasitriangular Hopf Group Algebras, Comm. Algebra, 44 (2016), 310-335.

  • [14]

    Chen, Q. G. and Wang, D. G., Constructing Quasitriangular Hopf algebras, Comm. Algebra, 43 (2015), 1698-1722.

  • [15]

    Wang, D. G. and Chen, Q.G., Separable functors in group coring, Osaka. J. Math., 52 (2015), 475-493.

  • [16]

    Chen, Q. G. and Wang, D. G., Induction functors for group corings, Kodai Math. J., 38 (2015), 155-165.

  • [17]

    Chen, Q. G., Wang, D. G. and Kang, X. D., Twisted partial coactions of Hopf algebras, Front. Math. China, 12 (2017), 63-86.

  • [18]

    Chen, Q. G., Wang, D. G., Liu, M., Morita theory for group corings, Hacet. J. Math. Stat., 44 (2015), 1333-1350.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)